# SDR SIMA20160610002

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 31,373 hours, 27,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16220
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. ITEM NR 1 ON THIS LOG PAGE R&R BATTERY CHARGER.  R&R NR 4 BATTERY CHARGER IAW AMM 33-50-04.
